# SDR SWIA201333453

- Difficulty date: May 1, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 13,969 hours, 8,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE SIGNS OF SURFACE CORROSION ON LEFT SIDE SEAT RAIL SECTION FS 784.00 - FS 855.40.  (C-CHECK)  BLENDED CORROSION AREA ON LEFT SIDE SEAT RAIL FROM FS 784.00  TO FS 855.40, FOUND TO BE OUT OF LIMITS, FABRICATED NEW FROM SEAT TRACK EXTRUSION PN: N126-2075 INSTALLED NEW LEFT SIDE SEAT RAIL IAW REO.
